User menu

The Generalised Pro-Fitting Subgroup of a Profinite Group

Bibliographic reference Reid, Colin. The Generalised Pro-Fitting Subgroup of a Profinite Group. In: Communications in Algebra, Vol. 41, no. 1, p. 294-308 (2013)
Permanent URL
  1. Aschbacher M., Guralnick R., Some applications of the first cohomology group, 10.1016/0021-8693(84)90183-2
  2. Feit Walter, Thompson John, Chapter I, from Solvability of groups of odd order, Pacific J. Math, vol. 13, no. 3 (1963, 10.2140/pjm.1963.13.775
  3. Huppert B., Acta Sci. Math. Szeged, 22, 46 (1961)
  4. Kurosh A. G., Sibirsk. Mat. Zh., 3, 912 (1962)
  5. Leedham-Green C. R., The Structure of Groups of Prime Power Order (2002)
  6. Liebeck Martin W., Praeger Cheryl E., Saxl Jan, On the O'Nan-Scott theorem for finite primitive permutation groups, 10.1017/s144678870003216x
  7. Mel'nikov O. V., Dokl. Akad. Nauk Belarusi., 40, 34 (1996)
  8. Ribes L., Profinite Groups (2000)
  9. Tate John, Nilpotent quotient groups, 10.1016/0040-9383(64)90008-4